# SDR CALA9800578

- Difficulty date: March 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809NY
- Make and model: Doug DC-9-82
- Aircraft serial: 49263
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .375 INCH CRACK AT LOWER RIVET HOLE IN FORWARD LEFT VERTICAL STABILIZER SPAR SUPPORT AT 37.3 INCHES AFT OF STA 1089.3 IN TAIL COMPARTMENT ABOVE CATWALK.  THE AREA WAS REPAIRED IAW SRM 55-02, FIGURE 26.
